Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 12, Pages 2101–2109 (Mi zvmmf214)  

This article is cited in 1 scientific paper (total in 1 paper)

Wave motions in a compressible stratified rotating fluid

S. E. Kholodova

St. Petersburg State University, Universitetskaya nab. 7/9, St. Petersburg, 199034, Russia

Abstract: The dynamics equations for a stratified rotating fluid with a random distribution of stratification are considered. These equations are reduced to a scalar equation using two potential functions. The solvability of the initial-boundary value problems of the wave theory is established.

Key words: wave motions of a fluid, stratified fluid, rotating fluid, scalar equations.

Full text: PDF file (812 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:12, 2014–2022

Bibliographic databases:

UDC: 519.634
Received: 21.05.2007

Citation: S. E. Kholodova, “Wave motions in a compressible stratified rotating fluid”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007), 2101–2109; Comput. Math. Math. Phys., 47:12 (2007), 2014–2022

Citation in format AMSBIB
\Bibitem{Kho07}
\by S.~E.~Kholodova
\paper Wave motions in a~compressible stratified rotating fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 12
\pages 2101--2109
\mathnet{http://mi.mathnet.ru/zvmmf214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2394967}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 12
\pages 2014--2022
\crossref{https://doi.org/10.1134/S0965542507120111}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37649007798}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf214
  • http://mi.mathnet.ru/eng/zvmmf/v47/i12/p2101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Peregudin, S. E. Kholodova, “Dynamics of a rotating layer of an ideal electrically conducting incompressible inhomogeneous fluid in an equatorial region”, Comput. Math. Math. Phys., 50:11 (2010), 1871–1885  mathnet  crossref  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:294
    Full text:142
    References:64
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022